MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Intraocular Lens

STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Intraocular Lens
Model Number VICM5_12.6 (-8.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
EVO/EVO+VISIAN Implantable Collamer Lens
Common Device Name
Phakic Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
+1(626)303-7902
MDR Report Key50834784
Report Number2023826-2026-01775
Device Sequence Number16014505
Product Code MTA
UDI-Device Identifier00840311300570
UDI-Public(01)00840311300570(11)241023(17)270930
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5_12.6 (-8.5)
Device Catalogue NumberVICM5_12.6
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/20/2026
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale